Renormalization group approaches to strongly correlated electron systems

File Description SizeFormat 
RENORMALIZATION GROUP APPROACHES.pdfno version328 kBAdobe PDFView/Open
Title: Renormalization group approaches to strongly correlated electron systems
Authors: Hewson, AC
Bradley, SC
Bulla, R
Ono, Y
Item Type: Journal Article
Issue Date: 10-Aug-2001
Citation: INT J MOD PHYS B Vol.( 15 ) No.( 19-20 ) pp 2549 - 2567
URI: http://hdl.handle.net/10044/1/226
Publisher Link: http://dx.doi.org/10.1142/S0217979201006367
ISSN: 0217-9792
Start Page: 2549
End Page: 2567
Copyright Statement: Electronic version of an article published as International Journal of Modern Physics B, 15, 19-20, 2001, 2549-2567 [10.1142/S0217979201006367] © World Scientific Publishing Company http://www.worldscinet.com/ijmpb/ijmpb.shtml
Volume: 15
Appears in Collections:Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons